Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Ericson is offline New Member
    Join Date
    Nov 2002

    had to stop cycle-Questions!

    took 3 shots of 250mg of enathate, got head aches from lifting, so i had to stop, after i get this healed by a doctor hopefully, i want to finish the rest of my cycle. I was going to do a 10 week cycle of 500mg a week of enathate.

    my question is: will i be okay with just stopping for awhile, or do i need to take clomid for now too.

    These damn head aches happen when i lift, went to a chiropractor before, and he couldnt help. I took shark cartalege for a while which worked, but the head aches came back. You guys ever heard of shark cartaledge before, and have any of you guys ever gotten head aches from lifting, if so , what do you do for it?

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    You don't need to take clomid.
    It sounds like you have an exsisting problem. I would take care of that before starting another cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts